Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1997, Volume 61, Issue 6, Pages 907–921 (Mi mz1574)  

This article is cited in 4 scientific papers (total in 4 papers)

Minimal binary trees with a regular boundary: The case of skeletons with five endpoints

A. A. Tuzhilin

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: Locally minimal binary trees that span the vertices of regular polygons are studied. Their description is given in the dual language, that of diagonal triangulations of polygons. Diagonal triangulations of a special form, called skeletons, are considered. It is shown that planar binary trees dual to skeletons with five endpoints do not occur among locally minimal binary trees that span the vertices of regular polygons.

DOI: https://doi.org/10.4213/mzm1574

Full text: PDF file (1480 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1997, 61:6, 758–769

Bibliographic databases:

UDC: 514.112.4+519.17
Received: 25.05.1995
Revised: 03.03.1997

Citation: A. A. Tuzhilin, “Minimal binary trees with a regular boundary: The case of skeletons with five endpoints”, Mat. Zametki, 61:6 (1997), 907–921; Math. Notes, 61:6 (1997), 758–769

Citation in format AMSBIB
\Bibitem{Tuz97}
\by A.~A.~Tuzhilin
\paper Minimal binary trees with a regular boundary: The case of skeletons with five endpoints
\jour Mat. Zametki
\yr 1997
\vol 61
\issue 6
\pages 907--921
\mathnet{http://mi.mathnet.ru/mz1574}
\crossref{https://doi.org/10.4213/mzm1574}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1629821}
\zmath{https://zbmath.org/?q=an:0941.05018}
\transl
\jour Math. Notes
\yr 1997
\vol 61
\issue 6
\pages 758--769
\crossref{https://doi.org/10.1007/BF02361218}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1997YE52200030}


Linking options:
  • http://mi.mathnet.ru/eng/mz1574
  • https://doi.org/10.4213/mzm1574
  • http://mi.mathnet.ru/eng/mz/v61/i6/p907

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. O. Ivanov, A. A. Tuzhilin, “The geometry of minimal networks with a given topology and a fixed boundary”, Izv. Math., 61:6 (1997), 1231–1263  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. A. O. Ivanov, A. A. Tuzhilin, “The space of parallel linear networks with a fixed boundary”, Izv. Math., 63:5 (1999), 923–962  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. Ivanov, AO, “Extreme networks”, Acta Applicandae Mathematicae, 66:3 (2001), 251  crossref  mathscinet  zmath  isi  scopus  scopus
    4. Ivanov A.O. Tuzhilin A.A., “Minimal Networks: a Review”, Advances in Dynamical Systems and Control, Studies in Systems Decision and Control, 69, ed. Sadovnichiy V. Zgurovsky M., Springer Int Publishing Ag, 2016, 43–80  crossref  mathscinet  zmath  isi  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:269
    Full text:98
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021